MathSciNet Relay Station
MathSciNet bibliographic data
MR50628 (14,357c) 10.0X
Carlitz, L. Sums of primitive roots in a finite field. Duke Math. J. 19, (1952). 459–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement